# SDR UALA2011041301793

- Difficulty date: April 12, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 76,955 hours, 12,454 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T421043
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT SUPPORT COWLING, FWD SEAL WORN AND LOOSE.  REMOVED OLD RUB STRIP AND CUT TO FIT NEW RUB STRIP.  REPLACED NR 1 ENGINE LT CORE COWL PER AMM.
